# SDR AU981339

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 571509616
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT FORWARD RUDDER CABLE FAILED AT THE FORWARD PULLEY.  PART TC:  61.
